1. Lefschetz properties for complete intersection ideals generated by products of linear forms, Proc. Amer. Math. Soc., to appear. (with M. Juhnke-Kubitzke, R. M. Miró-Roig and A. Wachi) [pdf]
  2. Balanced generalized lower bound inequality for simplicial polytopes, Selecta Math., to apper. (with M. Juhnke-Kubitzke) [pdf]
  3. A generalized lower bound theorem for balanced manifolds, Math. Z., to appear. (with M. Juhnke-Kubitzke, I. Novik and C. Sawaske) [pdf]
  4. Lefschetz properties of balanced 3-polytopes, Rocky Mountain J. Math., to appear. (with D. Cook II, M. Juhnke-Kubitzke and E. Nevo) [pdf]
  5. Balanced subdivisions and flips on surfaces, Proc. Amer. Math. Soc., to appear. (with Y. Suzuki) [pdf]
  6. Face numbers and the fundamental group, Israel J. Math., to appear. (with I. Novik) [pdf]
  7. On stacked triangulated manifolds, Electron. J. Combin. 24 (2017), P4.12. (with B. Datta) [pdf]
  8. Face numbers of manifolds with boundary, Int. Math. Res. Not. IMRN (2017), 3603-3646. (with I. Novik) [pdf]
  9. A duality in Buchsbaum rings and triangulated manifolds, Algebra and Number Theory 11 (2017), 635-656. (with I. Novik and K. Yoshida) [pdf]
  10. On Hilbert functions of general intersections of ideals, Nagoya Math. J. 222 (2016), 61-73. (with G. Caviglia) [pdf]
  11. Uniformly Cohen-Macaulay simplicial complexes and almost Gorenstein* simplicial complexes, J. Algebra 455 (2016), 14-31. (with N. Matsuoka) [pdf]
  12. Tight combinatorial manifolds and graded Betti numbers, Collect. Math. 66 (2015), 367-386. [pdf]
  13. Invariance of Pontrjagin classes for Bott manifolds, Algebr. Geom. Topol. 15 (2015), 965-986. (with S. Choi and M. Masuda) [pdf]
  14. Regularity bounds for Koszul cycles, Proc. Amer. Math. Soc. 143 (2015), 493-503. (with A. Conca) [pdf]
  15. Squarefree P-modules and the cd-index, Adv. Math. 265 (2014), 241-279. (with K. Yanagawa) [pdf]
  16. The flag f-vectors of Gorenstein* order complexes of dimension 3, Proc. Amer. Math. Soc. 142 (2014), 1527-1538. (with E. Nevo) [pdf]
  17. On r-stacked triangulated manifolds, J. Algebraic Combin. 39 (2014), 373-388. (with E. Nevo) [pdf]
  18. On ideals with the Rees property, Arch. Math. (Basel) 101 (2013), 445-454. (with J. Migliore, R. M. Miró-Roig, U. Nagel and J. Watanabe) [pdf]
  19. Sharp upper bounds of the Betti numbers for a given Hilbert polynomial, Algebra and Number Theory 7 (2013), 1019-1064. (with G. Caviglia) [pdf]
  20. Face vectors of simplicial cell decompositions of manifolds, Israel J. Math. 195 (2013), 187-213. [pdf]
  21. Regularity bounds for binomial edge ideals, J. Commut. Algebra 5 (2013), 141-149. (with K. Matsuda) [pdf]
  22. On the generalized lower bound conjecture for polytopes and spheres, Acta. Math. 210 (2013), 185-202. (with E. Nevo) [pdf]
  23. h-vectors of simplicial cell balls, Trans. Amer. Math. Soc. 365 (2013), 1533-1550. [pdf]
  24. Lefschetz properties and the Veronese construction, Math. Res. Lett. 19 (2012), 1043-1053. (with M. Kubitzke) [pdf]
  25. Hilbert schemes and Betti numbers over a Clements-Lindström ring, Compos. Math. 148 (2012), 1337-1364. (with I. Peeva) [pdf]
  26. On the cd-index and γ-vector of S*-shellable CW-spheres, Math. Z. 271 (2012), 1309-1319. (with E. Nevo) [pdf]
  27. Spheres arising from multicomplexes, J. Combin. Theory Ser. A 118 (2011), 2167-2184. [pdf]
  28. Regularity of Canonical and Deficiency modules for monomial ideals, Pacific J. Math. 249 (2011), 377-383. (with M. Kummini)
  29. Hilbert schemes and maximal Betti numbers over Veronese rings, Math. Z. 267 (2011), 155-172. (with V. Gasharov and I. Peeva) [pdf]
  30. The lex-plus-powers conjecture holds for pure powers, Adv. Math. 226 (2011), 3511-3539. (with J. Mermin) [pdf]
  31. Applications of mapping cones over Clements-Lindström rings, J. Algebra 325 (2011), 34-55. (with V. Gasharov and I. Peeva)
  32. Free resolutions of lex ideals over a Koszul toric ring, Trans. Amer. Math. Soc. 363 (2011), 857-885. [pdf]
  33. On face vectors of barycentric subdivisions of manifolds, SIAM J. Discrete Math. 24 (2010), 1019-1037. [pdf]
  34. Betti numbers of chordal graphs and f-vectors of simplicial complexes, J. Algebra 323 (2010), 1678-1689. (with T. Hibi and K. Kimura) [pdf]
  35. Betti numbers of lex ideals over some Macaulay-Lex rings, J. Algebraic Combin. 31 (2010), 299-318. (with J. Mermin) [pdf]
  36. Algebraic shifting of strongly edge decomposable spheres, J. Combin. Theory Ser. A 117 (2010), 1-16. [pdf]
  37. H-vectors of simplicial complexes with Serre's conditions, Math. Res. Lett. 16 (2009), 1015-1028. (with N. Terai) [pdf]
  38. Face vectors of two-dimensional Buchsbaum complexes, Electron. J. Combin. 16 (2009), R68. [pdf]
  39. Algebraic shifting and graded Betti numbers, Trans. Amer. Math. Soc. 361 (2009), 1853-1865. (with T. Hibi) [pdf]
  40. Gotzmann ideals of the polynomial ring, Math. Z. 260 (2008), 629-646. (with T. Hibi) [pdf]
  41. Kruskal-Katona type theorems for clique complexes arising from chordal and strongly chordal graphs, Combinatorica 28 (2008), 315-323. (with J. Herzog, T. Hibi, N.V. Trung and X. Zheng)
  42. Rigidity of linear strands and generic initial ideals, Nagoya Math. J. 190 (2008), 35-61. (with P. Singla)
  43. Betti numbers of strongly color-stable ideals and squarefree strongly color-stable ideals, J. Algebraic Combin. 27 (2008), 383-398. [pdf]
  44. Borel-plus-powers monomial ideals, J. Pure and Appl. Algebra 212 (2008), 1321-1336. [pdf]
  45. Componentwise linear ideals with minimal or maximal Betti numbers, Ark. Mat. 46 (2008), 69-75. (with J. Herzog, T. Hibi and Y. Takayama)
  46. The depth of an ideal with a given Hilbert function, Proc. Amer. Math. Soc. 136 (2008), 1533-1538. (with T. Hibi) [pdf]
  47. A combinatorial proof of Gotzmann's persistence theorem for monomial ideals, European J. Combin. 29 (2008), 322-333.
  48. Hilbert functions of d-regular ideals, J. Algebra 317 (2007), 658-690. [pdf]
  49. Generic initial ideals and exterior algebraic shifting of the join of simplicial complexes, Ark. Mat. 45 (2007), 327-336.
  50. Algebraic shifting of finite graphs, Comm. Algebra 35 (2007), 3071-3094.
  51. Gotzmann monomial ideals, Illinois J. Math. 51 (2007), 843-852.
  52. Generic initial ideals and squeezed spheres,  Adv. Math. 214 (2007), 701-729. [pdf]
  53. Maximal Betti numbers of Cohen-Macaulay simplicial complexes with a given f-vector, Arch. Math. (Basel) 88 (2007), 507-512. (with T. Hibi)
  54. Algebraic shifting of cyclic polytopes and stacked polytopes, Discrete Math. 307 (2007), 1707-1721. [pdf]
  55. Gin and Lex of certain monomial ideals, Math. Scand. 99 (2006), 76-86. (with T. Hibi)

Articles in Japanese